MAUDE Adverse Event Report: STRYKER INSTRUMENTS-IRELAND ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-IRELAND ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5100060001
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code Rupture (2208)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: full udi is not available due to missing lot#.H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time.It was also reported that there was medical intervention required to repair damaged tissue.We have requested more details on the reported delay.The procedure was reported to have been completed successfully.
 
Additional Manufacturer Narrative
H2: no delay time was provided, as per our requests.D4: full udi is not available due to missing lot#.H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time.It was also reported that there was medical intervention required to repair damaged tissue.The procedure was completed successfully without a clinically significant delay.

Brand Name
ZYPHR DISP CRAN PERF LRG 14/11
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill MI NA
EI  NA
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key20368877
Report Number3015967359-2024-01873
Device Sequence Number3689181
Product Code HBF
UDI-Device Identifier04546540716224
UDI-Public(01)04546540716224
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5100060001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown